# SDR ASAA2022031037670

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 2,858 hours, 946 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATLEY 1.5 HOURS AFTER TAKEOFF RECEIVED "NO COMM " MESSAGE DISLAYED UNABLE TO SEND/RECEIVE ACARS DATA THROUGH SATQRHF. ACARS WORKS FINE ON VHF. GROUNDED - YES. VERIFIED ACARS DATA THROUGH SATCOM OPERATES PROPERLY ON GROUND. PERFORMED OPS TEST OF SATCOM SYSTEM. OPS TEST GOOD.REF B737-9 AMM AMM 23-15-00-710-801.PERFORMED SATCOM LINK TEST. LINK TEST SUCCESSFUL. REF AMM 23-27-00-700-802.
